# SDR AALA20120116TUL12

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002147A
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER LEADING EDGE SKIN 39.0 INCHES FROM INBOARD END NUMBER 1 SLAT. CORROSION REMOVED AND HFEC DETERMINED NO CRACKS ON REMAINING .052. INSTALLED REPAIR FILLER DOUBLER SHIM PER SRM 51-40-02.
